# SDR DHL2008760537

- Difficulty date: April 6, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N760AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21954
- Aircraft time: 67,239 hours, 39,787 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1080-1099
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHED SKIN REPAIR TO FUSELAGE AT BS 1080 TO 1099, BETWEEN STR 28R AND 29R.  REMOVED EXISTING REPAIR, FABRICATED, AND INSTALLED NEW REPAIR PER B727 SRM 53-30-3 FIG 3, AND 53-30-2 FIG 2.
